Volume 7, Issue 1 (Vol.7, No. 1, 2021)                   mmr 2021, 7(1): 83-90 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sobhani R. Gray Images of Constacyclic Codes Over Some Polynomial Residue Rings. mmr 2021; 7 (1) :83-90
URL: http://mmr.khu.ac.ir/article-1-2753-en.html
University of Isfahan , r.sobhani@sci.ui.ac.ir
Abstract:   (1327 Views)
Let  be the quotient ring    where  is the finite field of size   and  is a positive integer. A Gray map  of length  over  is a special map from  to ( . The Gray map   is said to be a ( )-Gray map if the image of any -constacyclic code over    is a -constacyclic code over the field   . In this paper we investigate the existence of   ( )-Gray maps over . In this direction, we find an equivalent condition for such maps. Then we prove that if  is a        ( )-Gray map of length  over  and also  then we must have       ,   and  divides the length of  that is . We also prove that if   then we must have      . Moreover, we determine all of such maps over . Finally, we introduce a             ( , )-Gray map of length    over  where ../files/site1/files/71/8.pdf
Full-Text [PDF 478 kb]   (277 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/03/4 | Revised: 2021/05/24 | Accepted: 2019/09/1 | Published: 2021/05/31 | ePublished: 2021/05/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb